# SDR USAA020151

- Difficulty date: March 22, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 31,804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER WITH SKIN DAMAGE .25 INCH BY .25 INCH AND 1 INCH BY .25 INCH, WITHIN 6 INCHES OF PANEL EDGE OR FASTENER LINE.  WET LAY UP REPAIR PER EA 73621 AND SRM 50-70-11.  (M)
